Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

I have pain and floaters in both eyes, is Lubrex eye drop good for this ?

Hi, I am 25yrs male. Recently shown to doctor for eye pain and floater. The doctor examined and said me BOW/WWOP in my left eye. I dnt have any vision problem except pain and floaters in both eyes. I am very tensed as I work in a software firm and vision is everything to it. Am I serious? Please please advice I m very worried I am using Lubrex eye drop . Salace i capsules
Asked On : Thu, 2 Jun 2011
Answers:  3 Views:  2916
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Nothing to worry , it's just white without pressure , this is a term used during examination of retina . That's fine nothing is going to happen to your vision .relax n enjoy your job
Answered: Thu, 2 Jun 2011
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

  Anonymous's Response
Docotor last question. I do have floater. Any medication for that. Anything that in long run will keep my eyes healthy as u know IT filed is stressfull for eyes.
Answered: Fri, 3 Jun 2011
  User's Response
wwop is term used for white without pressure as you were having pain so your doctor has prescribed lubrex which is lubricating drop.
but if there is any increase in number of floaters and flashes consult your retina doctor
Answered: Thu, 8 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor